# SDR UPS04842867

- Difficulty date: June 29, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 66,867 hours, 26,150 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 5750988
- Condition: Bent
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, CABIN FWD LOWER CORNER OF L2 DOOR BENT AND TURN METAL.  FAB ANGLE DOUBLER, Z-ANGLE SHIM, INNER SKIN SHIM, AND DOUBLER SKIN.  ALODINED 2 SHIMS, DOUBLER INNER, PRIMED 2 SHIMS & DOUBLER INNER SKIN.  RECEIVED HEAT TREAT.  LOCATED & DRILLED.  ALODINED ANGLE DOUBLER.  PRIMED ANGLE DOUBLER, INSTALLED ANGLE DOUBLER, 2 SHIMS, DOUBLER INNER SKIN.  ALL IAW DC8 SRM 51-1-21, 52-2-5, 51-1-8, 52-3-1, 52-2-0.
